# SDR A6WA202102237668

- Difficulty date: February 12, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Access Panel
- Part number: 6002102423
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR RUDDER PCU PANEL 325DR PER 601R-55-31-333.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED PROTECTIVE FINISH, PERFORMED HFEC INSPECTION, NO DEFECTS NOTED.  PERFORMED UT THICKNESS CHECK, MINIMUM REMAINING THICKNESS .081". FOUND TO BE WITHIN LIMITS REF REO 601R-55-31 REV B DATED 2021/02/20.
